# SDR P5CA2011100700480

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW OUT DOOR AT 6 O`CLOCK POSITION ON NR 2 ENGINE, RIGHT THRUST REVERSER IS WORN ON THE LEADING & NBSP; AND THE TRAILING EDGES.  REPAIR ACCOMPLISHED TO BOTH EDGES AS PER EO 4478A191.
